English  |  正體中文  |  简体中文  |  Post-Print筆數 : 27 |  Items with full text/Total items : 93218/123590 (75%)
Visitors : 27683261      Online Users : 183
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    政大機構典藏 > 理學院 > 應用數學系 > 期刊論文 >  Item 140.119/68187
    Please use this identifier to cite or link to this item: http://nccur.lib.nccu.edu.tw/handle/140.119/68187

    Title: Optimal Selection of Arrival and Service Rates in Tandem Queues
    Authors: 陸行
    Luh, Hsing
    Moustaf, M.S.
    Contributors: 應數系
    Keywords: Queueing networks;Markov decision processes;Stochastic linear programming;Sample-path arguments
    Date: 2006
    Issue Date: 2014-08-05 17:03:51 (UTC+8)
    Abstract: We consider n M/M/1 queues in series. At queue one the arrival and service rates are chosen in pair from a finite set whenever there are arrivals or service completions at any queue. Customers arriving to queue k (k = 1, 2, …, n - 1) must go on to queue k + 1 after finishing service at server associated queue k. Customers arriving to queue n leave the system after finishing service at the last server. Arrival and service rates are fixed at queues 2 to n. The objective is to minimize the expected discounted cost of the system over finite and infinite horizons. We show that there is a monotone hysteretic optimal policy in which the arrival and service rates are decreasing and increasing, respectively, in the queue length. In order to establish the result, we formulate the optimal control problem with an equivalent Linear Programming. We believe that many optimal control queueing problems, in which the dynamic programming formulation fails, can be treated successfully via Linear Programming techniques.
    Relation: International Journal of Operations Research,3(1),1-6
    Source URI: http://www.orstw.org.tw/ijor/6_volume3_no1.html
    Data Type: article
    Appears in Collections:[應用數學系] 期刊論文

    Files in This Item:

    File Description SizeFormat
    01-06.pdf258KbAdobe PDF380View/Open

    All items in 政大典藏 are protected by copyright, with all rights reserved.

    社群 sharing

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback